Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Continuous periods bleeding, cramping pain on lower left. Taking birth control pills. Reason?

Ive been on the three month birth control for about 2 months now, i had been on it before, stopped for a couple months, then recently got put back on it. About two weeks ago, i got my period while still taking the birth control at the same time every morning. Its been two weeks now, and its not going away at all. And ive been having horrible cramping pain in my lower left side, but only on my left side. Not sure what is going on, or what i should do. help?
Asked On : Mon, 13 Aug 2012
Answers:  0 Views:  16 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor